Log in to post a reply
Oct 14, 2017 08:12PM
Thank you mods.
This thread is titled Femera", not "horrible effects from Femera". It is a place where we can vent frustrations, ask questions, post positive things, and share experiences. We're all doing all we can to navigate through these murky waters. Everyone's body reacts differently to all of the treatments.
Grandma, please do not leave the thread.
I work as a paramedic and often see people because they are having a bad reaction to a medication (or combination of medications... sometimes it is the combination that's bad). These medications are ones that thousands of people take successfully with few problems. It does not mean it is a bad medication. It means it is a bad medication for that person.
It is important for those bad reactions to be shared. Others can learn from them and some people may have tips for dealing with them. It is equally important to hear of people who are doing well.
I was lucky to do well through chemo both times, and have done pretty well on hormonals. During radiation, I burned horribly. I did everything I was supposed to do, but it did not matter. I had huge areas of moist desquamation which was worse than childbirth as far as pain. It was not because I did anything wrong. It was because I am a person who also has very strong reactions to the sun. It also is because I had multiple tumors, including one under my pec muscle, and it was a recurrence, so some of the radiation tangents likely overlapped. It was the most horrible thing I have ever been through. I was very thankful to have this place to vent during treatment. That being said, I was very very happy to read that most people in my rads group did well on radiation. I have never discouraged anyone from having radiation. It was horrible, but so far, it has kept my cancer from coming back. For that I am grateful. Thankfully, it was a treatment that only lasted 6 1/2 weeks. A treatment that last 5 to 10 years is a whole different ballgame. If your body does not tolerate it, it is not your fault. You have to discuss it with your oncologist and find a more suitable option. That option may include a different anti hormonal, or it may include taking nothing and just being monitored.
We're all trying to do our best in our situations. Let's be supportive
8/5/2013, IDC, Right, 1cm, Grade 2, 0/1 nodes, ER+/PR+, HER2- (IHC)
8/25/2013 Mastectomy: Left, Right
9/19/2013 Cytoxan (cyclophosphamide), Taxotere (docetaxel)
12/11/2013 Tamoxifen pills (Nolvadex, Apo-Tamox, Tamofen, Tamone)
1/22/2014 Reconstruction (left); Reconstruction (right)
1/28/2015 Lumpectomy: Right
2/2/2015, IDC, Right, 1cm, Grade 2, 0/0 nodes, ER+/PR-, HER2- (FISH)
2/24/2015 Lumpectomy: Right; Lymph node removal: Right, Sentinel, Underarm/Axillary; Prophylactic ovary removal
2/25/2015, IDC, Right, 1cm, Grade 3, 0/13 nodes, ER+/PR-, HER2- (IHC)
3/30/2015 AC + T (Taxol)
8/24/2015 Whole-breast: Breast, Lymph nodes, Chest wall